# SDR UALA2013070804741

- Difficulty date: July 5, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 53,696 hours, 14,119 cycles
- Engine: Pwa PW4056
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221261101
- Part serial: 4
- Condition: Inoperative
- Location: Lt Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AUTOPILOT, LEFT FCC INOPERATIVE.  R & R LEFT FCC COMPUTER IAW MM, OPS GOOD. PERFORMED MCDP TEST 30 AND 40 IAW MM, OPS GOOD.  ACFT FULL CAPABLE, NO FAULTS AT THIS TIME.
